# SDR AALA201707209016

- Difficulty date: July 18, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N814AA
- Make and model: Boeing 787-8
- Aircraft serial: 40632
- Aircraft time: 6,333 hours, 641 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Out Of Adjust
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ESCAPE SLIDE BUSTLE IS UNSECURE.  ADJUSTED LATCHES ON BUSTLE IAW ESO 41695, AND AMM 52-11-24.  OPERATIONAL CHECKED GOOD.
